# SDR SWAA2022121381023

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 51,247 hours, 30,865 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 10 INCH LONG CRACK IN FWD CARGO COMPOSITE FLOOR PANEL AFT OF CARGO DOOR.  REMOVED AND REPLACED THE FLOOR PANEL 120CF IAW AMM 25-52-10.
